# SDR CA160307006

- Difficulty date: March 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,161 hours
- Engine: Pwc PW150A
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: D3899920JJ4PN
- Condition: Damaged
- Location: Stick Pusher
- Part time: 5,388 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PUSHER SYS FAIL CAUTION ILLUMINATED ON START. MAINTENANCE INVESTIGATION DISCOVERED NR 1 AOA HEATER POWER WIRE OPEN.  PIN J OF CONNECTOR 9811-J113 DAMAGED. REPAIRED WIRE AND REPLACED CONNECTOR 9811-J113. SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
